Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 426345, 6 pages
http://dx.doi.org/10.1155/2013/426345
Research Article

Spatial Competition with Entry Deterrence considering Horizontal Product Differentiations

Department of Economic Management, Guangzhou Institute of Railway Technology, Guangzhou 510430, China

Received 18 July 2013; Accepted 19 August 2013

Academic Editor: Pei-ai Zhang

Copyright © 2013 Ai-nong Zhou. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ai-nong Zhou, “Spatial Competition with Entry Deterrence considering Horizontal Product Differentiations,” Journal of Applied Mathematics, vol. 2013, Article ID 426345, 6 pages, 2013. https://doi.org/10.1155/2013/426345.